Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388   OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire, Elsevier, doi:10.1016/j.anihpc.2020.01.003.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509   OA
Zhang, Haonan. “From Wigner-Yanase-Dyson Conjecture to Carlen-Frank-Lieb Conjecture.” Advances in Mathematics, doi:10.1016/j.aim.2020.107053.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573   OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, Elsevier, doi:10.1016/j.matpur.2020.02.008.
View | DOI | Download (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629   OA
Forkert, Dominik L. Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains. IST Austria, 2020, doi:10.15479/AT:ISTA:7629.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, vol. 173, no. 3–4, Springer, 2019, pp. 697–758, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, et al. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 19, Springer, 2019, doi:10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, vol. 72, no. 9, Wiley, 2019, pp. 1983–2005, doi:10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability, vol. 47, no. 2, Institute of Mathematical Statistics, 2019, pp. 804–34, doi:10.1214/18-AOP1272.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72   OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, IHP, 2019, pp. 1203–25, doi:10.1214/18-AIHP916.
View | DOI | Download (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7550   OA
Portinale, Lorenzo, and U. Stefanelli. Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution. 2019.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65   OA
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, ALEA, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Flandoli, Franco, et al. “Infinite-Dimensional Calculus under Weak Spatial Regularity of the Processes.” Journal of Theoretical Probability, vol. 31, no. 2, Springer, 2018, pp. 789–826, doi:10.1007/s10959-016-0724-2.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach, Peter, et al. Scaling Limits of Discrete Optimal Transport. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6359   OA
Dareiotis, Konstantinos, and Mate Gerencser. On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift. ArXiv.
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed